# SDR DALA2023041002737

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM #6 (CENTER SECTION) AT MAIN ENTRY DOOR. SUMMARY OF NRC 00077: BEAM #6 (CENTER SECTION) AT MAIN ENTRY DOOR WAS REPAIRED PER B717-200 SRM 51-70-11-2R REPAIR 1. (LP #2706615)
